# SDR AALA20090831DFW01

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 59,043 hours, 30,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT MARKER LIGHT ASSEMBLY FORWARD OF THE RIGHT NUMBER 1 SERVICE DOOR NEAR THE FLOOR IS BROKEN.  REPLACED THE EMERGENCY EXIT MARKER LIGHT ASSEMBLY FORWARD OF THE RIGHT NUMBER 1 SERVICE DOOR NEAR THE FLOOR.  OPS CHECKED NORMAL.
